# SDR LR7A2011092100231

- Difficulty date: September 19, 2011
- Submitted: September 21, 2011
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 40,539 hours, 19,979 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Tee Fitting
- Part number: 3425886R
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-1 CHECK IAW JOB CARD HB5302 FOUND BULKHEAD ASSY TEE CRACKED AT FS1012, RBL61, WL277.  REPAIR ACCOMPLISHED BY REPLACEMENT IAW SMP583 51-70, NR 2-5-14.
